# SDR AALA202501286273

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 92,687 hours, 12,062 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62772216
- Part serial: 0485
- Condition: Not Reported
- Location: Zone 800
- Part time: 46,736 hours, 6,060 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE ASSY NEEDS REPLACEMENT. MAINTENANCE REPLACED R2 DOOR SLIDE I.A.W. WORK CARD 72L80025001.
